# SDR DXTA2023121810364

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 7,643 hours, 5,996 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: 307291301
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE OIL PRESSURE INDICATION: WITHIN A MINUTE OF EXPERIENCING SEVERVE TURBULENCE A SMELL WAS NOTICED AND THEN SMOKE IN THE CABIN WAS OBSERVED.  OIL PRESSURE WENT TO 0 AND WE PROCEEDED TO SHUT DOWN THE RIGHT ENGINE.  ENGINE EXCEEDANCE WHITE CAS ILLUMINATED AS WE BROUGHT THE AIRCRAFT TO A STOP ON THE TAXIWAY.  REMOVED THE UNSERVICEABLE RT ENGINE AND INSTALLED A REPAIRED ENGINE.  PERFORMED ENGINE OPS CHECKS, WITH SATISFACTORY RESULTS, ENGINE WITH IN EMM PARAMETERS, AND NO LEAKS NOTED. MAINTENANCE ACCOMPLISHED IAW AMM 71-00-00/400 & EMM 71-00-00-760-804.
